# SDR CALA2013121693731

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 56,487 hours, 21,960 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH RADIOS UNREADABLE, RESET BOTH CHORDS.  INSTALLED NEW AUDIO MANAGEMENT UNIT IAW MM.  NEW CAPTAIN`S HAND MIC & MINITEL, BOTH RADIOS, OPERATIONS CHECKED GOOD.
